# SDR DL75E090208

- Difficulty date: February 15, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 40,271 hours, 13,520 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Warning Light
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R ELEC HYD PUMP LOW PRESSURE LIGHT ON DURING TAXI OUT.  OPERATED ALL SYSTEMS WITH RIGHT ELEC PUMP.  SYSTEM PRESSURE NORMAL BUT LOW PRESSURE LIGHT ON IN SWITCH.  FWD TO MCO AND PLACARD PER MEL 29-31-02B.
